# SDR SWIA200412920

- Difficulty date: February 14, 2004
- Submitted: March 1, 2004
- Operation: Air carrier
- Aircraft: N926SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7687
- Aircraft time: 3,466 hours, 2,940 cycles
- Engine: Ge CF343B1
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 4916406
- Part serial: 01580
- Condition: Malfunctioned
- Location: Spoiler
- Part time: 3,388 hours, 2,866 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

AT CRUISE, RECEIVED A SPOILERONS CAUTION MSG ABOUT 1 MINUTE LATER, A FLT SPOILERS CAUTION MESSAGE ALONG WITH AN I/B GND SPLR FAULT MESSAGE.  ON LANDING, THE SPOILERONS AND FLIGHT SPOILERS DEPLOYED ONLY, NO GROUND SPOILERS DEPLOYED.  REMOVED AND REPLACED NR 2 SECU IAW CRJ 27-61-05.  ALL OPS CHECKS GOOD.
